# SDR DALA2024110410629

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739,  CORROSION,  PASSENGER COMP. FLOOR SUPPORT STA 947- STA 967 RBL 17, WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON FLOOR SUPPORT STA 947 - STA 967 RBL 17 FOUND TO BE OUT OF LIMITS DUE TO EXCESIVE CORROSION IAW B737 SRM 51-10-02-0G PAR (9). REPLACED FLOOR SUPPORT IAW B737 SRM 51-40-02-0G AND DWG 147A5650 REV. A. (LP 0637920)
